# SDR RAAA01B2010

- Difficulty date: January 4, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,747 hours, 42,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT END OF SCHEDULED B3 MAINTENANCE CHECK, RT AFT OVERWING EXIT IDENTIFIER INOP.  REPLACED BATTERY AND TESTED PER RAA ECO 86-26.
